Next Article in Journal
Thermal Stress Analysis in ZrO2 Insulation Coatings on Cr-Ni Substrates during Cooling Process
Previous Article in Journal
Investigation of Geometric and Material Effects on Critical Load of Thermoplastic-Matrix Composite Plates with a Square Hole under In-Plane Loadings
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2011, 16(3), 588-597; https://doi.org/10.3390/mca16030588

An Approximation Approach for Ranking Fuzzy Numbers Based on Weighted Interval - Value

Department of Mathematics Science and Research Branch, Islamic Azad University, Tehran, Iran
*
Author to whom correspondence should be addressed.
Published: 1 December 2011
PDF [789 KB, uploaded 18 March 2016]

Abstract

In the present paper, the researchers discuss the problem of weighted interval approximation of fuzzy numbers. This interval can be used as a crisp set approximation with respect to a fuzzy quantity. Then, by using this, the researchers propose a novel approach to ranking fuzzy numbers. This method can effectively rank various fuzzy numbers, their images and overcome the shortcomings of the previous techniques.
Keywords: Ranking; Fuzzy numbers; Weighted interval-value; Defuzzification Ranking; Fuzzy numbers; Weighted interval-value; Defuzzification
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Allahviranloo, T.; Abbasbandy, S.; Saneifard, R. An Approximation Approach for Ranking Fuzzy Numbers Based on Weighted Interval - Value. Math. Comput. Appl. 2011, 16, 588-597.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top